# SDR FDEA2020071311486

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 4,183 hours, 1,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTION SOUNDED ALARM INFLIGHT.  NO VISUAL INDICATION OF SMOKE, VERIFIED BY MX JUMPSEATERS.  ALARM SOUNDED FOUR TIMES IN ABOUT TWO MINUTES.  PERFORM OPERATIONAL TEST REF AMM 26-13-00-5.  OPS TEST GOOD.
